# SDR SWIA202054279

- Difficulty date: October 13, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Lt Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT RAIL STRUCTURE HAS CORROSION FROM APPROXIMATELY FS 409.0+128 AFT TO FS 559.0+80, MARKED.  C-CHECK RO 11/21/2020.  INSTALLED NEW SIDE SEAT TRACK  CHANNEL AT LT FS .559.00+32 TO FS 559.00+80, REF CRJ200-AMM.
